# SDR WVER2016080600011

- Difficulty date: August 5, 2016
- Submitted: August 6, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 34,383 hours, 24,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-53-044, FOUND LT AND RT FS 280  FLOORBEAM POSTS, LBL 11.16 AND RBL 11.16 TO BE CORRODED BEYOND REPAIRABLE LIMITS OF SRM 53-00-00-101-001-A01
